# SDR SWAA2022112174053

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 65,938 hours, 39,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE SLIPPED OUT OF ITS CASE AFTER OPENING THE L-1 DOOR. / [01] INSTALLED SLIDE AT L-1 DOOR PER MT 725-61-06
